Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel users: a couple of questions (HELP) cpallen79

Posted by chemist on July 11, 2004, at 0:31:46

In reply to Re: Seroquel users: a couple of questions (HELP) chemist, posted by cpallen79 on July 11, 2004, at 0:09:23

> Thank god for you chemist! I really appreciate your responses, they've been comforting. I was reading up on the net and was wondering if Trazodone can be used with an SSRI? I currently take Lexapro, Buspar, and Adderall. The Seroquel will be no more. Trazodone sounds like a potential opportunity but I've heard that one of it's metabolites (m-chlorophenylpiperazine) can build up in the blood and cause anxiety/panic. Same with Serzone too. Can it be taken in conjunction with an SSRI or am I asking for a panic attack? I'd love to give trazodone a try but i hate panic attacks, that's for sure.

hello there, chemist here....i'd be careful but not overly so if the trazodone/ssri is going to be used for sleep purposes. i do know that trazodone is a no-no in conjunction with serzone, yet serzone will be packing it's bags from the drugstore shelves soon. trazodone on its own is quite sedating, and the metabolite is not a heavy-hitter, from what i recall. now, you are taking a stimulant (adderall) and a rather ineffective (in my opinion) anxiolytic, buspar, in addition to an antidepressant, lexapro. my first suggestion is to consider discussing with your doctor dropping buspar and replacing it with a small dose (perhaps 1-2 mg qd) a benzo such as klonopin. my second suggestion is to lower your adderall intake a bit, as you are being overstimulated and the buspar cannot handle it. please be well, and keep us all posted if any of these suggestions are of help and, should you make the switch, if it is effective for you. trazodone really leaves one in a fog, you know, and it does have andi-depressant qualities (it is an atypical TCA), so adding that on along with another AD (lexapro) and your adderall would, i presume, lead to a queasy state of ``masked'' anxiety/panic. all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:339744
URL: http://www.dr-bob.org/babble/20040710/msgs/364892.html